Academic Journals Database
Disseminating quality controlled scientific knowledge

Periodic Solutions of Cohen-Grossberg-Type BAM Neural Networks with Time-Varying Delays

ADD TO MY LIST
 
Author(s): Qiming Liu | Shaoning Li

Journal: International Journal of Communications, Network and System Sciences
ISSN 1913-3715

Volume: 05;
Issue: 12;
Start page: 810;
Date: 2012;
Original page

Keywords: Cohen-Grossberg Neural Networks | BAM Neural Networks | Periodic Solution | Delay | Global Stability

ABSTRACT
Sufficient conditions to guarantee the existence and global exponential stability of periodic solutions of a Cohen-Grossberg-type BAM neural network are established by suitable mathematical transformation.

Tango Jona
Tangokurs Rapperswil-Jona

     Affiliate Program